# SDR DHL2003749001

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  SMOKE DETECTOR SENSOR IN POSITION #8, RIGHT SIDE IS BROKEN OFF.2)  REPLACED DETECTOR PICKUP IAW AEI M/M CHAPTER 26.
